•  
  •  
 

Turkish Journal of Mathematics

Volume 42, Number (2018)

Cover and Contents

Articles

PDF

Existence of maximal ideals in Leavitt path algebras
SONGÜL ESİN and MÜGE KANUNİ ER
Pages 2081-2090

PDF

If $4$-convex vectors are closed in uniform norms then their second derivatives are also closed in weighted $L^2$-norm
MUHAMMAD SHOAIB SALEEM, JOSIP PECARIC, HAMOOD UR REHMAN, MOBEEN MUNIR, and MUHAMMAD WAHAB KHAN
Pages 2091-2100

PDF

On the type and generators of monomial curves
NGUYEN THI DUNG
Pages 2112-2124

PDF

On dominated coloring of graphs and some Nordhaus--Gaddum-type relations
FATEMEH CHOOPANI, ABBAS JAFARZADEH, AHMAD ERFANIAN, and DOOST ALI MOJDEH
Pages 2148-2156

PDF

Convolution and Jackson inequalities in Musielak--Orlicz spaces
RAMAZAN AKGÜN and YUNUS EMRE YILDIRIR
Pages 2166-2185

PDF

Two asymptotic results of solutions for nabla fractional $(q,h)$-difference equations
FEIFEI DU, LYNN ERBE, BAOGUO JIA, and ALLAN PETERSON
Pages 2214-2242

PDF

On the affine-periodic solutions of discrete dynamical systems
HALİS CAN KOYUNCUOĞLU and MURAT ADIVAR
Pages 2260-2269

PDF

On some properties of hyperstonean spaces
BANU GÜNTÜRK and BAHAETTİN CENGİZ
Pages 2288-2295

PDF

Certain strongly clean matrices over local rings
TUĞÇE PEKACAR ÇALCI and HUANYIN CHEN
Pages 2296-2303

PDF

Congruences modulo 9 for bipartitions withdesignated summands
ROBERT XIAOJIAN HAO and ERIN YIYING SHEN
Pages 2325-2335

PDF

The density theorem for hermitian K-theory
MOHAMED ELAMINE TALBI
Pages 2380-2388

PDF

Some properties of $e$-symmetric rings
F M and JUNCHAO WEI
Pages 2389-2399

PDF

On a class of Kazdan--Warner equations
YU FANG and MENGJIE ZHANG
Pages 2400-2416

PDF

Conformal Riemannian maps from almost Hermitian manifolds
BAYRAM ŞAHİN and ŞENER YANAN
Pages 2436-2451

PDF

Coefficients inequalities for classes of meromorphic functions
JACEK DZIOK, MASLINA DARUS, and JANUSZ SOKOL
Pages 2506-2512

PDF

Spectral expansion for the singular Dirac system with impulsive conditions
BİLENDER PAŞAOĞLU and HÜSEYİN TUNA
Pages 2527-2545

PDF

Evaluations of some terminating hypergeometric $_2F_1(2)$ series with applications
YONG SUP KIM, ARJUNKUMAR RATHIE, and RICHARD B. PARIS
Pages 2563-2575

PDF

A further extension of the extended Riemann-Liouville fractional derivative operator
MARTIN BOHNER, GAUHAR RAHMAN, SHAHID MUBEEN, and KOTTAKKARAN NISAR
Pages 2631-2642

PDF

On the higher derivatives of the inverse tangent function
MOHAMED AMINE BOUTICHE and MOURAD RAHMANI
Pages 2643-2656

PDF

On matrix rings with the SIP and the Ads
FİGEN TAKIL MUTLU
Pages 2657-2663

PDF

Conformal slant submersions from cosymplectic manifolds
YILMAZ GÜNDÜZALP and MEHMET AKİF AKYOL
Pages 2672-2689

PDF

On the Diophantine equation $((c+1)m^{2}+1)^{x}+(cm^{2}-1)^{y}=(am)^z$
ELİF KIZILDERE, TAKAFUMI MIYAZAKI, and GÖKHAN SOYDAN
Pages 2690-2698

PDF

Evaluating a class of balanced $q$-series
WENCHANG CHU
Pages 2699-2706

PDF

Relative stable (co)homology
CHAOLING HUANG and LI YUAN
Pages 2707-2723

PDF

Convergence and Gundy's decomposition for noncommutative quasi-martingales
CONGBIAN MA, PING LI, and YOULIANG HOU
Pages 2724-2734

PDF

$\mathbb{Q}$-Korselt numbers
NEJIB GHANMI
Pages 2752-2762

PDF

Bargraphs in bargraphs
TOUFIK MANSOUR and ARMEND SHABANI
Pages 2763-2773

PDF

Second Hankel determinant for a subclass of analytic bi-univalent functions defined by subordination
AHMAD MOTAMEDNEZHAD, TEODOR BULBOACA, EBRAHIM ANALOUEI ADEGANI, and NESA DIBAGAR
Pages 2798-2808

PDF

On the coefficient problem for close-to-convex functions
KATARZYNA TRABKA WIECLAW and PAWEL ZAPRAWA
Pages 2809-2818

PDF

Coefficient estimates for a class containing quasi-convex functions
OSMAN ALTINTAŞ and ÖZNUR ÖZKAN KILIÇ
Pages 2819-2825

PDF

Natural mates of Frenet curves in Euclidean 3-space
SHARIEF DESHMUKH, BANG-YEN CHEN, and AZEB ALGHANEMI
Pages 2826-2840

PDF

Approximation by Chlodowsky type of Szasz operators based on Boas--Buck-type polynomials
MOHAMMAD MURSALEEN, A.A.H. Al-Abied, and ANA MARIA ACU
Pages 2243-2259

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board